# SDR MWEA080031

- Difficulty date: February 14, 2008
- Submitted: February 15, 2008
- Operation: Air carrier
- Aircraft: N908ME
- Make and model: Boeing 717-200
- Aircraft serial: 55172
- Aircraft time: 14,105 hours, 7,625 cycles
- System (JASC): 2422 · AC Inverter
- Part: Relay
- Part number: R25124
- Condition: Failed
- Location: Electrical Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BUSS AC "EMERGENCY OFF" LIGHT ILLUMINATED.  REMOVED AND REPLACED RELAY.
